[ Back to Messages
Posted by Megan
on August 02, 2000 at 22:24:22:
In Reply to: Re: Xenadrine!!! posted by Sally on August 02, 2000 at 18:37:05:
: : I'm guilty of that too! heehee.
: : But I'm amazed that I'm not in the least bit hungry. I mean, I ate a banana a little while ago..not because I was hungry, but I thought I should eat something.
: : How long have you been taking it? any weight loss?? if so, how much??
: : Oh, I've noticed that my mouth gets dry too...I"ve been drinking water like there's no tomorrow. Did this happen to you too??
: : : : Well, I started taking Zenadrine 2 days ago..and I havent eaten anything since. I have absolutely no appetite. Well, I had 2 crackers last night..but wasn't really hungry.
: : : : I've only been taking one capsule in the AM and one in mid afternoon.
: : : : So far, no side effects (whew!). Well, maybe a little sleeplessness, but that's about it.
: : :
: : : I have started it too & it is controlling my appetite. Make sure you eat the required amount of
: : : calories required for weight loss, because your body is going to think it is starving itself
: : : & will burn off muscles, instead of fat.
: : : I am guilty of not exercising the way I should.
: How much does this cost and does GNC sell it?
Has anyone lost weight?